# SDR DALA2019120307003

- Difficulty date: December 3, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 54,856 hours, 37,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT LIGHTS ABOVE THE AFT DOOR AND IN THE AFT ACCESSORY COMPARTMENT ARE INOPERATIVE. MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY PACK REF  AMM 33-51. OPERATIONAL CHECK IS GOOD AND THE AIRCRAFT HAS RETURNED TO SERVICE.
